# SDR MZZA97049

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657279972K
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826735.  RIGHT ELEVATOR TAB T/E SECTION IS DELAMINATED.  ELEVATOR T AB REMOVED, REPAIRED AND REINSTALLED PER SRM 51-40-06 PLUS MM 27-30-11.  WEIGHT AND BALANCE REQUIRES CUT OUT PER SRM 51-80-9.  (X)
